JOURNAL BROWSE
Search
Advanced SearchSearch Tips
AN EXTENSION OF FIXED POINT THEOREMS CONCERNING CONE EXPANSION AND COMPRESSION AND ITS APPLICATION
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
AN EXTENSION OF FIXED POINT THEOREMS CONCERNING CONE EXPANSION AND COMPRESSION AND ITS APPLICATION
Wang, Feng; Zhang, Fang;
  PDF(new window)
 Abstract
The famous Guo-Krasnosel`skii fixed point theorems concerning cone expansion and compression of norm type and order type are extended, respectively. As an application, the existence of multiple positive solutions for systems of Hammerstein type integral equations is considered.
 Keywords
fixed point theorems;cone expansion and compression;Hammerstein integral equations;
 Language
English
 Cited by
1.
Compression fixed point theorems of operator type, Journal of Fixed Point Theory and Applications, 2015, 17, 1, 83  crossref(new windwow)
 References
1.
R. P. Agarwal, S. R. Grace, and D. ORegan, Semipositone higher-order differential equations, Appl. Math. Lett. 17 (2004), 201–207 crossref(new window)

2.
D. R. Anderson and R. I. Avery, Fixed point theorem of cone expansion and compression of functional type, J. Difference Equations Appl. 8 (2002), 1073–1083 crossref(new window)

3.
K. Deimling, Nonlinear Functional Analysis, Springer-Verlag, New York, 1985

4.
P. Eloe and J. Henderson, Positive solutions for (n-1,1) conjugate boundary value problems, Nonlinear Anal. TMA 28 (1997), 1669–1680 crossref(new window)

5.
D. Guo and V. Lakshmikantham, Nonlinear Problems in Abstract Cones, Academic Press, San Diego, 1988

6.
D. Guo and J. Sun, Nonlinear Integral Equations, Shandong Press of Science and Technology, Jinan, 1987

7.
M. G. Krein and M. A. Rutman, Linear operators leaving invariant a cone in a Banach space, Transl. Amer. Math. Soc. 10 (1962), 199–325

8.
R. Ma and H. Wang, On the existence of positive solutions of fourth-order ordinary differential equations, Appl. Anal. 59 (1995), 225–231 crossref(new window)

9.
R. Ma and H. Wang, Positive solutions of nonlinear three-point boundary-value problems, J. Math. Anal. Appl. 282 (2003), 232–240 crossref(new window)

10.
J. Sun and X. Liu, Computation for topological degree and its applications, J. Math. Anal. Appl. 202 (1996), 785–796 crossref(new window)

11.
Z. Yang, Existence and nonexistence results for positive solutions of an integral boundary value problem, Nonlinear Anal. 65 (2006), 1489–1511 crossref(new window)

12.
Z. Yang, Positive solutions of a second-order integral boundary value problem, J. Math. Anal. Appl. 321 (2006), 751–765 crossref(new window)

13.
Z. Yang, Nontrivial solutions of systems of nonlinear Hammerstein integral equations and applications, Mathematica Acta Scientia, 26A (2006), no. 2, 233–240

14.
Z. Yang and Donal O'Regan, Positive solvability of systems of nonlinear Hammerstein integral equations, J. Math. Anal. Appl. 311 (2005), 600–614 crossref(new window)

15.
Z. Yang and J. Sun, Positive solutions of boundary value problems for systems of nonlinear second order ordinary differential equations, Acta Mathematica Sinica, 47 (2004), 111–118

16.
E. Zeidler, Nonlinear Functional Analysis and its Applications I: Fixed-Point Theorems, Springer-Verlag, New York, 1986

17.
G. Zhang and J. Sun, A generalization of the cone expansion and compression fixed point theorem and applications, Nonlinear Anal. 67 (2007), 579–586 crossref(new window)